# SDR 20000615SH016

- Difficulty date: April 11, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115893
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GOUGE IN FLOORBEAM WEB BS 100, RBL 10. CAUSE UNKNOWN.  (X)
